MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 IGFBP-3; RADIOIMMUNOASSAY, HUMAN GROWTH HORMONE

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 IGFBP-3; RADIOIMMUNOASSAY, HUMAN GROWTH HORMONE
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted a siemens customer care center to report falsely depressed igfbp-3 results that were obtained on patient samples on an immulite 2000 xpi instrument.Per the limitations section of the immulite 2000 igfbp-3 instructions for use (ifu): "for diagnostic purposes, the results obtained from this assay should always be used in combination with the clinical examination, patient medical history, and other findings." siemens is investigating.
 
Event or Problem Description
The customer reported that following the observations of a negative bias with igfbp-3 quality control (qc) results and falsely depressed igfbp-3 patient results inconsistent with previous results and with the profile of results obtained in the laboratory, previously tested patient samples were repeated with the igfbp-3 assay on an immulite 2000 xpi instrument.The initial results had been reported to the physician(s), who did not question the results.The initial results were falsely depressed in comparison to the repeat results.For three of the patient samples, the repeat result was reported, as the correct result, to the physician(s).For fourteen of the patient samples, the laboratory's medical staff chose not to rectify the results.There are no known reports of patient intervention or adverse health consequences due to the falsely depressed igfbp-3 results.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 1219913-2024-00356 on 02-jul-2024.Additional information 16-jul-2024: siemens investigation included an assessment of the main data, error log and spy files.The files sent do not contain the correct days.The files containing the correct days are not available, further evaluation is not possible.After the initial discordant results were obtained on (b)(6) 2024, a new adjustment was made on (b)(6) 2024, a decontamination was performed on (b)(6) 2024, and a new reagent pack of igfbp-3 kit lot 433 was used.After the reproducibility study performed by the customer on (b)(6) 2024, service of the instrument was performed and it was reported that after changing the substrate pump, the equipment returned to routine and is operational at the customer site.The customer is operational, and the reported issue is resolved by routine troubleshooting by performing the actions mentioned above.The immulite 2000 igfbp-3 kit lot 433 is performing as intended.A product performance issue has not been identified.No further evaluation of the device is required.In section d4, the primary udi number was updated to include the corrected unique device identifier (udi) number.The initial mdr contained only the global trade item number (gtin).In section h6, the investigation findings and investigation conclusions codes were updated.

Brand Name
IMMULITE 2000 IGFBP-3
Common Device Name
RADIOIMMUNOASSAY, HUMAN GROWTH HORMONE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy, gwynedd
llanberis LL554 EL
UK  LL554EL
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy, gwynedd
uk registration #: 3002806944
llanberis LL554 EL
UK   LL554EL
Manufacturer Contact
karen confort
333 coney st.
east walpole, MA 02032
3392069063
MDR Report Key19661350
Report Number1219913-2024-00356
Device Sequence Number6624120
Product Code CFL
UDI-Device Identifier00630414966113
UDI-Public(01)00630414966113(10)433(17)20240930
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberN/A
Device Catalogue Number10381447
Device Lot Number433
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/07/2024
Supplement Date Received by Manufacturer07/16/2024
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown